# SDR P5CA9701332

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SUPPORT FOUND CRACKED AT BS 620 LBL 6.  REPAIRED FLOORBEAM PER BOEING SRM 51-40-04 FIG. 2, AFTER TRIM OFF CRACKED AREA.
